A lung cancer patient whose renal scintigram showed transient renal dysfunction after administration of contrast material for CT

J. Takahashi, K. Yamada, R. Goto, K. Inoue, M. Nakagawa, K. Okada, S. Ono, K. Kubota, H. Fukuda, T. Sato, S. Yoshioka

Research output: Contribution to journalArticlepeer-review

Abstract

We encountered a patient whose renal scintigram showed renal tubular damage four days after administration of contrast material for CT. As no secretion of radioisotope to the urinary tract was observed on the scintigram and the renogram did not show a secretionary phase, renal tubular damage was suspected. As the renal damage disappeared six days after administration of the contrast material, the damage seemed to be transient, disappearing within five days. Caution is needed with the use of renotoxic drugs such as anti-tumor drugs, especially within five days after administration of contrast materials.

Original languageEnglish
Pages (from-to)357-361
Number of pages5
JournalGan to kagaku ryoho. Cancer & chemotherapy
Volume28
Issue number3
Publication statusPublished - 2001 Mar

ASJC Scopus subject areas

  • Oncology
  • Cancer Research

Fingerprint Dive into the research topics of 'A lung cancer patient whose renal scintigram showed transient renal dysfunction after administration of contrast material for CT'. Together they form a unique fingerprint.

Cite this